UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
Large N-limit for random matrices with external source with three distinct eigenvalues Journal article
Random Matrices: Theory and Applications, 2016,Volume: 5,Issue: 2,Page: 1650005
Authors:  Jian Xu;  Engui Fan;  Yang Chen
Favorite  |  View/Download:1/0  |  Submit date:2019/06/03
Riemann–hilbert Problem  Large N-limit  Random Matrices  Multiple Orthogonal Polynomi-als